# SDR 2001UALA02129

- Difficulty date: October 15, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N981UA
- Make and model: Boeing 737291
- Aircraft serial: 21546
- Aircraft time: 59,877 hours, 50,099 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 188 RIGHT SIDE INTERCOSTAL CRACKED AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR ACCOMPLISHED.
